# SDR DALA2017112808375

- Difficulty date: November 28, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 64,937 hours, 24,350 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT RT AFT ENTRY DOOR EICAS MESSAGE ON FINAL APPROACH AT APPROXIMATELY 6000 FEET.   LIGHT EXTINGUISHED AT APPROXIMATELY 4000 FEET ALL OTHER INDICATIONS WERE NORMAL. CLEANED AND ADJUSTED THE RT ENTRY DOOR SENSOR. OPS CHECKED GOOD.
